# SDR JJBA20210610022

- Difficulty date: June 10, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,463 hours, 27,546 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER II, LH SKIN DENTED AT RIB 615, LOWER SPAR CAP. RUDDER II, RIB PN 120-20723-001 HAVE DEFORMATION DUE TO A DENT. RIB REMOVED FOR REPLACEMENT. RUDDER II, LH SKIN AT RIB 615, LAY OUT FOR PATCH DOUBLER CUT OUT. RUDDER II, LH SKIN AT RIB 615, LOWER SPAR CAP REPAIRED WITH REPAIR DOUBLER. RUDDER II, LT RIB REPLACED. DATAPLATE REINSTALLED ON NEW RIB ON RUDDER.
